# SDR AALA202002269014

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,306 hours, 26,598 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: R614C
- Condition: Faulty
- Location: Apu Oil Cooler
- Part time: 8,490 hours, 3,612 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIGHT DIRTY SOCK SMELL ON DESCENT. REMOVED AND REPLACED APU OIL COOLING FAN IAW MM 49-52-51 AND ACCOMPLISHED APU WASH IAW AMM 45-00-00-100-001-A.
